Go to page
 

Bibliographic Metadata

Title
Stability of infinite slopes investigated with elastoplasticity and hypoplasticity
AuthorSchranz, Fabian ; Fellin, Wolfgang
Published in
geotechnik. Organ der Deutschen Gesellschaft für Geotechnik, Essen, 2016, Vol. 39, Issue 3, page 184-194
PublishedVerlag Glückauf (VGE), 2016
Edition
Postprint
LanguageEnglish
Document typeJournal Article
ISSN0172-6145
URNurn:nbn:at:at-ubi:3-1889 Persistent Identifier (URN)
DOI10.1002/gete.201500021 
Restriction-Information
 The work is publicly available
Files
Stability of infinite slopes investigated with elastoplasticity and hypoplasticity [0.37 mb]
Links
Reference
Classification
Notice
Stats
The PDF-Document has been downloaded 21 times.